# SDR REXA2012111301679

- Difficulty date: November 13, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N8747B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7747
- Aircraft time: 21,980 hours, 19,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PMI FOUND EMERGENCY FLOOR TRACK LIGHTING INOPERABLE FROM ROWS 9-13.  TROUBLESHOOT PER WM 33-51-00.  REMOVED AND REPLACED NR 4 INVERTER IAW AMM 33-51-07.  OPS CHECK GOOD.
